# SDR MALA000708

- Difficulty date: October 19, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, REPAIR DAMAGE AT FUSELAGE STA622 FROM1524 TO SL 1528.  REFER TO CELSIUS W/O 18910, TASK CARD 1501, AND SAAB  STATEMENT 340SDS000299.  MAINTENANCE REPAIRED SHEETMETAL DAMAGE PER MESABA MM  409, #059662.  NDTPERFFVNDT006 AND 004 UT BOND AND PER SAAB STATEMENT 340SDS000272, NO CRACK S NO DELAM, REPAIRED IAW SAAB DOCUMENT 340SDS000299.
